Journal article icon

Journal article

The Malkus-robbins dynamo with a Nonlinear Series Motor.

Abstract:
In a recent paper Moroz [2003] considered a simplified version of third class self-exciting Faraday-disk dynamo model, introduced by Hide [1997], in the limit in which leads to the Malkus -Robbing dynamo [Malkus, 1972; Robbins, 1977] as a special case. In that study a linear series motor was incorporated which led to an enriching range of possible behavior that the original Malkus-Robbins dynamo could support. In this paper, we replace the linear motor by a nonlinear motor and consider the consequences on the dynamics of the dynamo.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1142/S0218127404010928

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
I. J. Bifurcation and Chaos
Volume:
14
Issue:
8
Pages:
2885-2892
Publication date:
2004-01-01
DOI:
EISSN:
1793-6551
ISSN:
0218-1274
Source identifiers:
2294
Language:
English
Keywords:
Pubs id:
pubs:2294
UUID:
uuid:b6b2e4b6-c16d-473e-b5f8-e5c9b2cc3b29
Local pid:
pubs:2294
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP